A Note on Nonlinear Elliptic Systems Involving Measures
MetadataShow full metadata
We study the existence and regularity of solutions to nonlinear elliptic systems whose right-hand side is a measure-valued function. Using a sign condition instead of structure conditions, we obtain the same as those presented by Dolzmann, Hungerbuhler and Muller in .
CitationZhou, S. (2000). A note on nonlinear elliptic systems involving measures. Electronic Journal of Differential Equations, 2000(08), pp. 1-6.
This work is licensed under a Creative Commons Attribution 4.0 International License.